# SDR AALA200801032

- Difficulty date: April 21, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 19,692 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875001
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 18D INOPERATIVE.  REPLACED WALL TO SEAT HARNESS FOR EMERGENCY LIGHT AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
